Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Sexually active. Severe abdominal pain, frequent urination and nauseated. HPT negative. What's going on?

Hello. I am 18 years old and sexually active. This past week I have had horrible harp pains non stop in my left side and above my belly button. Sometimes the pain gets to a point that i cant move or it hurts to breathe in. I am constantly nauseated and I pee frequently and fart a lot. I have taken two different pregnancy test and both say negative. What could this be?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It is possible that you have a urinary tract infection. This can cause urinary frequency and abdominal pain. It is diagnosed via a urine analysis at your doctors and treated with copious fluids and antibiotics. The use of cranberry juice is also helpful.

Some sexually transmitted infections are also associated with urinary symptoms, they may also be associated with discharge and abdominal pain.

You need to consider visiting your doctor for an assessment.

I hope this helps
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor